# SDR DHLA2008745598

- Difficulty date: September 7, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,980 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT BS 660 BETWEEN S-25R AND S-26R SHEAR TIE AND FRAME CORRODED.  REPLACED FUSELAGE SHEAR TIE TEE SECTION AT B/S 660 BETWEEN S-25R AND S-26R IAW B727SRM 51-10-1 PARA 7A.
